# SDR AALA202010229001

- Difficulty date: October 22, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,236 hours, 14,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY (12WL) FAULTING.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) RIGHT SIDE BATTERY AND POWER SUPPLY ASSEMBLY (AALA202010229010), PER AMM 33-51-38-000-002A.
